| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Thanbey-I'm 5 months into treatment and need advice
Thanbey-I'm 5 months into treatment and need advice
[ Back to Messages
Posted by Cory
on March 26, 2000 at 10:56:08:
I have been on IFN/ Rebetron combination for 5 months. Wish I had logged onto this board sooner. I am a 1b genotype and have responded well to the program except for the insomnia, paranoia and depression. At three months I got the news that I was a non-detect on my hcv rna/pcr and alt was 18- at 4 months they did another test...pcr showed >1000 copies/ml, alt was 16-
I was very unstable mentally at the three month mark and the Doc told me to go to 2 million units of IFN 3 times a week and cut the ribavirin down to 800 mg a day. basicaly chopped my dose by a 1/3. I started cracking so bad that yesterday I skipped taking the drugs all together My questions are:
1. is <1000 copies and a non-detect two different tests? was one viral titer more complete? or did I come up dirty again.
2. If I'm still infected, would the dosage cut be the most likely cause or did it just not work?
3. Am I a fool not to stick it out for 1 more month? What difference is 1 month going to make- either it's dead or it live, right? (this one maybe asking to much, eh?)
tried to call doc for these questions- they never called back-
I not asking for a definitive answere- just feedback if you have the time -
My comments to anyone thinking about doing this treatment:
Be careful, I went from a pretty good mood despite the disease to a raving phsycotic in just a couple months. Not only is your physical health at risk from this treatment, your mental health is subject to worse side effects if your part of the "lucky ones". Oh yes, suicide and people plotting against you is a "normal day" on this dandy med combo. If you decide to do it, get ready for the ride of your life! Try not to work. I have worked every day in a high stress job, not smart. It may not be that severe in some people- but I thought I could handle it givin my nature. The pills they prescibed to my to "ease the side effects" compounded them in my opinion. Some of which cause liver cancer in mice. Boy, that will get those paranoid thoughts launched!!!! By the way, I suufered only minimal side effects physically. Thanks for your time-
All times are GMT -7. The time now is 04:00 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!